Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Suggest treatment for vaginal yeast infection

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 2002
Answered : 2448 Questions
Question
I HAVE ITCHING WHICH FEELS LIKE A BUG IN MY UNDERPANTS, BUT I HAVE NEVER FOUND ANY BUGS WHEN I HAVE CHECKED. SOMETIMES THE ITCHING (LIKE A BUG IS THERE) IS ALSO FELT IN MY VAGINA AND ANAL AREAS. I HAVE SEARCHED FOR SEVERAL DAYS FOR ANY SIGN OF BED BUGS OR LICE BUT HAVE NOT FOUND ANY. I HAVE A MILD VAGINAL DISCHARGE WHICH IS YELLOW AND THIN.
Posted Wed, 19 Feb 2014 in Skin Hair and Nails
 
 
Answered by Dr. Praveen G 50 minutes later
Brief Answer: Fungal Infection Detailed Answer: Hello, Your history is suggestive of yeast/fungal infection.Yeast is a naturally occurring microorganism in this area. Intense itching in the genital area is very much common with fungal infection. Vaginal discharge is also supporting this infection. You can apply antifungal cream like Miconazole Nitrate Cream and take a single dose of oral medicine such as fluconazole. Your symptoms will improve with this medication. Feel free to ask query regarding your symptoms. Thank you.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor